# SDR CA970529008

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Main Oil Line
- Part number: 776118
- Condition: Cracked
- Location: Oil Filter
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT #2 ENGINE OIL QUANTITY DECREASED SLOWLY FROM 6 TO 2 READING. MAINTENANCE ADVISED TO CONTINUE IF TEMPERATURE AND PRESSURE NORMAL. LATER QUANTITY REACHED "0" AND SLOWLY PRESSURE DROPPED TO 20 PSI DIFFERENTIAL. AIRCRAFT DIVERTED. POST FLIGHT INSPECTION FOUND THE #2 ENGINE MAIN OIL LINE BETWEEN THE FILTER AND THE LUBE UNIT CRACKED AT THE 6 O'CLOCK POSITION UNDER THE CLAMP. CRACKED LINE REPLACED, OIL SYSTEM SERVICED AND ENGINE GROUND RUN SERVICEABLE WITH NO LEAKS.
